Volume 179, Issue 1 – January 2014

Cannon-Thurston maps for surface groups

Pages 1-80 by Mahan Mj | From volume 179-1

Invariant varieties for polynomial dynamical systems

Pages 81-177 by Alice Medvedev, Thomas Scanlon | From volume 179-1

Fractal Weyl law for open quantum chaotic maps

Pages 179-251 by Stéphane Nonnenmacher, Johannes Sjöstrand, Maciej Zworski | From volume 179-1

The $c$-function expansion of a basic hypergeometric function associated to root systems

Pages 253-299 by J. V. Stokman | From volume 179-1

Geometry and braiding of Stokes data; Fission and wild character varieties

Pages 301-365 by P. P. Boalch | From volume 179-1

Geometric and homological properties of affine Deligne-Lusztig varieties

Pages 367-404 by Xuhua He | From volume 179-1